skip to main content
Resource type Show Results with: Show Results with: Index

M LM and B J. W, editors

The American Historical Review, 2014, Vol. 119(2), pp.661-661 [Peer Reviewed Journal]

Full text available

View all versions
Citations Cited by
  • Title:
    M LM and B J. W, editors
  • Is Part Of: The American Historical Review, 2014, Vol. 119(2), pp.661-661
  • Identifier: ISSN: 0002-8762 ; E-ISSN: 1937-5239 ; DOI: 10.1093/ahr/119.2.661
  • Source: Oxford University Press

Searching Remote Databases, Please Wait

  • Searching for
  • inscope:(01NRTHIOW_DC),scope:(01NRTHIOW_ALMA),scope:(01NRTHIOW_DM),EbscoLocal,primo_central_multiple_fe
  • Show me what you have so far